Sh:314

Bib entry
@article{Sh:314,
 author = {Mekler, Alan H. and Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{On the $p$-rank of Ext}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {112},
 year = {1999},
 pages = {327--356},
 issn = {0021-2172},
 doi = {10.1007/BF02773487},
 mrclass = {03E45 (18G15 20K40)},
 mrnumber = {1714978},
 mrreviewer = {Paul C. Eklof},
 doi = {10.1007/BF02773487},
 note = {\href{https://arxiv.org/abs/math/9806165}{arXiv: math/9806165}},
 arxiv_number = {math/9806165}
}